# SDR QXEA2024123000325

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 4,045 hours, 3,196 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 2115. LEFT AILERON STOP SPONGEY  INDICATES FULL DEFLECTION ON FLT CONTROL PAGE REMOVED FROM SERVICE. INSPECTED EXTERIOR PORTION OF AILERON CABLES AND CHECKED FOR FREEDOM OF MOVEMENT.  NO ADDITIONAL DEFECTS NOTED.  CHECKED AILERON CABLE TENSION AND FOUND TO BE APPROX 20LBS LOW.REF E175 AMM 27-11-03-720-802-A.  ADJUSTED CABLE TENSION IAW E175 AMM 27-11-03-720-802-A PARA 1 THRU 80 EXCEPT FOR STEP 8L. ORIGINAL LOCKING CLIPS TEMP INSTALLED AWAITING NEW LOCKING CLIPS AOG PARTS.   PERFORMED RII OF FINAL CABLE TENSIONS.  TENSIONS WITHIN LIMITS.  AIRCRAFT STILL REQUIRES RII FOR TUNBUCKLE LOCKING CLIPS INSTALLATION.COMPLETED FREEDOM OF MOVEMENT CHECK ENSURED FULL TRAVEL AND VERIFIED OF PROPER DIRECTION OF MOVEMENT.  NO DEFECTS NOTED PER GPM 9.2 (FREEDOM OF MOVEMENT CHECK. INSTALLED LOCKING CLIPS PER E175 AMM TASK 27-11-03-720-802-A STEP 8LC/W STEP 9 CLOSEOUT.   C/W FREEDOM OF MOVEMENT CHECK PER GPM 9.2 AILERON CHECKS GOOD. RETURNED TO SERVICE.
